# SDR AALA20151128001

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 45,460 hours, 18,709 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, LOWER SKIN HAS A CRACK APPROX 1.4 INCHES LONG AT STABILIZER STATION 129.5.  REPAIRED SKIN IAW SRM 55-10-01-2R REPAIR 11.
